MathSciNet Relay Station
MathSciNet bibliographic data
MR1286832 46H20 (46B28 46M20 47D30)
Grønbæk, N.; Johnson, B. E.; Willis, G. A. Amenability of Banach algebras of compact operators. Israel J. Math. 87 (1994), no. 1-3, 289–324.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement